# SDR FDEA201907161621

- Difficulty date: July 16, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 41,008 hours, 22,679 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G011
- Part serial: 710
- Condition: Failed
- Location: E&E Bay
- Part time: 12,885 hours, 7,566 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDIS  729     26-12  4562     16JUL19  MEM  OPEN  U  LOGPAGES:2907154  AVIONICS SMOKE MASTER WARNING AT 40 KNOTS. REJECTED THE TAKEOFF REPEAT GRIPE. REMOVED AND REPLACED AVIONICS SMOKE DETECTOR 13WA PER MM CH. 26-15-12-04.
